Alert archive / Texas / Red Flag Warnings in 2011
Red Flag Warning 42, NWS Lubbock, TX
NWS Lubbock, TX issued this red flag warning at Jun 16, 2011, 3:16 AM CDT for 24 counties in Texas. It took effect at Jun 16, 2011, 11:00 AM CDT. It was in force for 11 hr. 1 report came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Jun 16, 2011, 3:16 AM CDT (08:16 UTC)
- In effect from
- Jun 16, 2011, 11:00 AM CDT
- Expired
- Jun 16, 2011, 10:00 PM CDT
- In force
- 11 hr
- Issued by
- NWS Lubbock, TX
All 24 counties
Bailey County, TX, Briscoe County, TX, Castro County, TX, Childress County, TX, Cochran County, TX, Cottle County, TX, Crosby County, TX, Dickens County, TX, Floyd County, TX, Garza County, TX, Hale County, TX, Hall County, TX, Hockley County, TX, Kent County, TX, King County, TX, Lamb County, TX, Lubbock County, TX, Lynn County, TX, Motley County, TX, Parmer County, TX, Stonewall County, TX, Swisher County, TX, Terry County, TX, Yoakum County, TX
The radar
The Lubbock radar (KLBB), 33 km from the middle of the area, began a volume at 08:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 16, 7:35 PM CDT | NON-TSTM WND GST 60 | 3 Nne Tahoka, TX | REPORT FROM THE TEXAS TECH UNIVERSITY MESONET |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 00:00Z, 8.3 hours before the alert went out and 154 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 731 J/kg
- Mixed-layer CIN
- -7 J/kg
- Mixed-layer LCL
- 2970 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 41 m²/s²
- 0-3 km storm-relative helicity
- 175 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.6
The text
As transmitted, in the capitals the NWS used until 2016.
513 WWUS84 KLUB 160816 RFWLUB URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE LUBBOCK TX 316 AM CDT THU JUN 16 2011 TXZ021>044-162100- /O.NEW.KLUB.FW.W.0042.110616T1600Z-110617T0300Z/ PARMER-CASTRO-SWISHER-BRISCOE-HALL-CHILDRESS-BAILEY-LAMB-HALE- FLOYD-MOTLEY-COTTLE-COCHRAN-HOCKLEY-LUBBOCK-CROSBY-DICKENS-KING- YOAKUM-TERRY-LYNN-GARZA-KENT-STONEWALL- 316 AM CDT THU JUN 16 2011 ...RED FLAG WARNING IN EFFECT FROM 11 AM THIS MORNING TO 10 PM CDT THIS EVENING FOR SUSTAINED 20 FOOT WINDS OF 20 MPH OR GREATER...RELATIVE HUMIDITY VALUES OF 15 PERCENT OR LESS AND HIGH FIRE DANGER FOR THE EXTREME SOUTHERN PANHANDLE...SOUTH PLAINS AND ROLLING PLAINS... THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 10 PM CDT THIS EVENING. * AFFECTED AREA...FIRE WEATHER ZONES 021...022...023...024... 025...026...027...028...029...030...031...032...033...034... 035...036...037...038...039...040...041...042...043 AND 044. * WIND...20 TO 25 MPH AT THE 20 FOOT LEVEL. * HUMIDITY...5 TO 15 PERCENT. * THUNDERSTORMS...ISOLATED THUNDERSTORMS MAY PRODUCE ERRATIC AND GUSTY WINDS AND DRY LIGHTNING STRIKES OVER THE EXTREME SOUTHEASTERN PANHANDLE AND ROLLING PLAINS LATE TODAY. * IMPACTS...WEATHER AND FUELS WILL BE CONDUCIVE FOR EXTREME FIRE BEHAVIOR AND WILDFIRE DEVELOPMENT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS WILL OCCUR. OBSERVE BURN BANS. AVOID THE USE OF OPEN FLAMES OR ANY ACTIVITIES THAT MAY GENERATE SPARKS. DO NOT THROW CIGARETTES ONTO THE GROUND OR OUT OF A MOVING VEHICLE. KEEP VEHICLES ON DRIVING SURFACES AND DO NOT DRIVE THROUGH TALL GRASS. ACCIDENTAL IGNITIONS WILL HAVE THE POTENTIAL TO QUICKLY BECOME DANGEROUS WILDFIRES. && $$
2 follow-up statements
415 WWUS84 KLUB 162018 RFWLUB URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE LUBBOCK TX 318 PM CDT THU JUN 16 2011 TXZ021>044-170300- /O.CON.KLUB.FW.W.0042.000000T0000Z-110617T0300Z/ PARMER-CASTRO-SWISHER-BRISCOE-HALL-CHILDRESS-BAILEY-LAMB-HALE- FLOYD-MOTLEY-COTTLE-COCHRAN-HOCKLEY-LUBBOCK-CROSBY-DICKENS-KING- YOAKUM-TERRY-LYNN-GARZA-KENT-STONEWALL- 318 PM CDT THU JUN 16 2011 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING FOR SUSTAINED 20 FOOT WINDS OF 20 MPH OR GREATER... RELATIVE HUMIDITY VALUES OF 15 PERCENT OR LESS AND VERY HIGH DANGER FOR THE EXTREME SOUTHERN PANHANDLE...SOUTH PLAINS AND ROLLING PLAINS... * AFFECTED AREA...PARMER...CASTRO...SWISHER...BRISCOE...HALL... CHILDRESS...BAILEY...LAMB...HALE...FLOYD...MOTLEY...COTTLE... COCHRAN...HOCKLEY...LUBBOCK...CROSBY...DICKENS...KING...YOAKUM... TERRY...LYNN...GARZA...KENT...AND STONEWALL COUNTIES... * WIND...20 TO 25 MPH AT THE 20 FOOT LEVEL. * HUMIDITY...5 TO 15 PERCENT. * THUNDERSTORMS...ISOLATED THUNDERSTORMS MAY PRODUCE ERRATIC AND GUSTY WINDS AND DRY LIGHTNING STRIKES OVER THE EXTREME SOUTHEASTERN PANHANDLE AND ROLLING PLAINS LATE TODAY. * IMPACTS...WEATHER AND FUELS WILL BE CONDUCIVE FOR EXTREME FIRE BEHAVIOR AND WILDFIRE DEVELOPMENT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS WILL OCCUR. OBSERVE BURN BANS. AVOID THE USE OF OPEN FLAMES OR ANY ACTIVITIES THAT MAY GENERATE SPARKS. DO NOT THROW CIGARETTES ONTO THE GROUND OR OUT OF A MOVING VEHICLE. KEEP VEHICLES ON DRIVING SURFACES AND DO NOT DRIVE THROUGH TALL GRASS. ACCIDENTAL IGNITIONS WILL HAVE THE POTENTIAL TO QUICKLY BECOME DANGEROUS WILDFIRES. && $$
350 WWUS84 KLUB 170303 RFWLUB URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE LUBBOCK TX 1003 PM CDT THU JUN 16 2011 TXZ021>044-170415- /O.EXP.KLUB.FW.W.0042.000000T0000Z-110617T0300Z/ PARMER-CASTRO-SWISHER-BRISCOE-HALL-CHILDRESS-BAILEY-LAMB-HALE- FLOYD-MOTLEY-COTTLE-COCHRAN-HOCKLEY-LUBBOCK-CROSBY-DICKENS-KING- YOAKUM-TERRY-LYNN-GARZA-KENT-STONEWALL- 1003 PM CDT THU JUN 16 2011 ...RED FLAG WARNING HAS EXPIRED... THE RED FLAG WARNING WAS ALLOWED TO EXPIRE AS CRITICAL RED FLAG CONDITIONS HAVE DECREASED ACROSS THE AREA THIS EVENING. WARM TEMPERATURES WERE CONTINUING TO CONTRIBUTE TO VERY LOW RELATIVE HUMIDITIES BUT WINDS HAVE SUBSIDED BELOW CRITICAL LEVELS. $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lubbock, TX wrote its last area forecast discussion before this red flag warning went out at Jun 15, 11:42 PM CDT, 3 hours 34 minutes earlier.
Area forecast discussion, Jun 15, 11:42 PM CDT, 3 hours 34 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LUBBOCK TX 1142 PM CDT WED JUN 15 2011 .AVIATION... FOR TONIGHT...A LOW LEVEL JET HAS BEEN INCREASING TO BETWEEN 35 AND 40 KNOTS OUT OF THE SOUTH TO SOUTHEAST AND WILL CONTINUE THROUGH THE OVERNIGHT HOURS. WILL PLACE A LLWS GROUP FOR BOTH TAF SITES. THESE LOW LEVEL WINDS WILL QUICKLY MIX DOWN TO THE SURFACE AFTER SUNRISE LEADING TO GUSTY WINDS BY MID MORNING. WINDS MAY ALSO STRENGTHEN BY THE AFTERNOON WITH A STRENGTHENING SURFACE PRESSURE TROUGH ACROSS THE AREA. ISOLATED STORMS MAY DEVELOP WITHIN THE VICINITY OF A SHARP DRYLINE NEAR THE CAPROCK LATE THURSDAY AFTERNOON. A CB WILL BE IN BOTH TAF SITES HOWEVER CONFIDENCE IS HIGHER IN KCDS BEING AFFECTED BY AN ISOLATED STORM THAN KLBB. EXPECT POSSIBLE LLWS AGAIN LATE THURSDAY NIGHT OR EARLY FRIDAY MORNING. && PREV DISCUSSION... /ISSUED 341 PM CDT WED JUN 15 2011/ SHORT TERM... CONVECTIVE INHIBITION TODAY HAS BEEN SLOW TO DISSOLVE...SOME WEAKNESS SHOWING NEAR DRY-LINE AND STATIONARY FRONT BOUNDARY ADJACENT TO THE EXTREME SOUTHWESTERN SOUTH PLAINS...ALONG OUR HIGHER WESTERN TERRAIN...AND ALSO WEDGING IN THROUGH THE SOUTHERN ROLLING PLAINS. CUMULUS CLOUDS LIKEWISE HAVE BEEN SLOW TO DEVELOP. SHORT RANGE HIGH RESOLUTION SOLUTIONS SEEM TO PREFER AREAS NEAR OR JUST SOUTH OF FRONTAL BOUNDARY FOR THUNDER CHANCES AND PERHAPS LATER ON TONIGHT IF ONE OR TWO NORTHWEST FLOW THUNDERSTORMS MANAGE TO SURVIVE OFF THE HIGHER TERRAIN OF EASTERN NEW MEXICO INTO OUR NORTHWESTERN ZONES. WE HAVE TRIMMED MENTION OF THUNDER TONIGHT TO ISOLATED HIGH BASED DRY STORMS...WITH PROBABILITY LESS THAN 15 PERCENT. LOW LEVEL SOUTHEAST TO SOUTHERLY FLOW WILL INCREASE OVERNIGHT AS SURFACE LOW PRESSURE TROUGH SLOWLY DEEPENS OVER SOUTHERN AND CENTRAL HIGH PLAINS. A LOW LEVEL JET MAXIMUM IS EXPECTED TO MATURE LATER THIS EVENING SOUTH TO NORTH OVER THE CENTRAL SOUTH PLAINS AND EDGE GRADUALLY EAST LATER TONIGHT BEFORE MIXING INTO GUSTY SOUTHERLY WINDS THURSDAY MAINLY OVER THE EASTERN SOUTH PLAINS AND ROLLING PLAINS. SURFACE WINDS THURSDAY OTHERWISE ARE EXPECTED TO BE IN THE BREEZY CATEGORY WHILE TEMPERATURES CLIMB BACK INTO READINGS THAT CONTINUE TO BE TYPICAL FOR THIS JUNE...MOSTLY 100-104 ON THE CAPROCK AND 104-108 OVER THE ROLLING PLAINS. WE CONTINUE TO SEE PERSISTENT UPPER LEVEL DIVERGENCE SIGNATURES WITH LATEST MODEL RUNS OVER EASTERN SOUTH PLAINS THURSDAY AFTERNOON WITH MODELS ATTEMPTING TO DEVELOP DEEP MOIST CONVECTION ALONG A SURFACE DRY-LINE. FORECAST SOUNDINGS ONCE AGAIN ARE HIGH-BASED WITH ONLY MODEST INSTABILITY. WE WILL ADD ANOTHER MENTION FOR ISOLATED MOSTLY DRY THUNDERSTORMS MAINLY JUST EAST OF I-27 ON THURSDAY AFTERNOON. RMCQUEEN LONG TERM... HOT TEMPERATURES AND ONLY LOW CHANCES OF HIGH-BASED LATE DAY STORMS WILL BE THE PRIMARY MODE THROUGH MUCH OF THE EXTENDED FORECAST. IN ADDITION...ELEVATED TO CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED THROUGH MUCH OF THE PERIOD AS GUSTY SOUTH TO SOUTHWESTERLY WINDS BLOW WITHIN THE HOT AND DRY AMBIENT AIRMASS. SOUTHWEST FLOW ALOFT WILL QUICKLY RETURN TO THE REGION TOMORROW AND PERSIST THROUGH THE WEEKEND BEFORE THE WESTERN CONUS TROUGH EVENTUALLY GETS KICKED EAST DURING THE EARLY TO MIDDLE PARTS OF NEXT WEEK. THIS PATTERN WILL KEEP THE HOT CONDITIONS IN PLACE WITH A DRYLINE ROAMING IN/NEAR THE AREA. EARLY ON...THE DRYLINE AND AN UPPER LEVEL DISTURBANCE GRAZING THE AREA COULD SUPPORT ISOLATED STORM CHANCES ACROSS THE EASTERN HALF OF THE FA INTO THE EVENING HOURS. VERY HOT...DRY AND DEEPLY MIXED LOWER LEVELS ARGUE FOR A STRONG WIND THREAT WITH ANY MORE ROBUST CORES ALOFT...THOUGH APPRECIABLE RAIN CHANCES WILL REMAIN LOW. THE DRYLINE IS FORECAST TO PUSH FURTHER EAST...PERHAPS OUT OF THE CWA...ON FRIDAY...WITH BREEZY DOWNSLOPE WINDS PUSHING ABOVE THE TRIPLE DIGIT MARK AREAWIDE. IN FACT...WOULD NOT BE SURPRISED TO SEE HIGHS IN THE EASTERN ZONES THREATEN 110 DEGREES. FLOW ALOFT WILL BACK SLIGHTLY THIS WEEKEND AND THIS SHOULD HELP KEEP THE DRYLINE IN THE AREA. ADDITIONALLY...MEDIUM RANGE MODELS CONTINUE TO PICK UP ON A MID-LEVEL FETCH OF SUBTROPICAL MOISTURE MOVING AROUND THE WESTERN/NORTHERN PERIPHERY OF THE SUBTROPICAL RIDGE AND OVER THE SOUTH PLAINS. THE COMBINATION OF THE DRYLINE AND IMPROVED MID-LEVEL MOISTURE COULD SUPPORT SLIGHTLY BETTER LATE DAY HIGH-BASED STORM CHANCES...THOUGH HOT/DRY LOWER-LEVELS AGAIN ARGUE AGAINST ANY WIDESPREAD MEANINGFUL RAIN CHANCES...WITH GUSTY DOWNBURST WINDS A HIGHER LIKELIHOOD WITH ANY STRONGER CORES THAT CAN DEVELOP ALOFT. FOR NOW...HAVE DECIDED TO KEEP POPS AROUND 10-12 PERCENT OVER THE WEEKEND...BUT DID INSERT AN ISOLATED STORM MENTION EACH AFTN/EVNG. DIFFERENCES THEN BEGIN TO INCREASE WITH THE EXACT DEPTH/TIMING OF THE PASSAGE OF THE WESTERN TROUGH INTO THE PLAINS BY EARLY NEXT WEEK. THE ECMWF REMAINS THE SLOWEST AND DEEPEST...AND IF IT WOULD COME TO FRUITION IT COULD RESULT IN BETTER STORM CHANCES ACROSS AT LEAST THE EASTERN SECTIONS /ALONG AND EAST OF WHERE THE DRYLINE SETS UP/ NEXT MONDAY/TUESDAY. HOWEVER...THE GFS...DGEX AND CMC ARE FASTER WITH THE UPPER TROUGH PASSAGE AND GIVEN THE UNCERTAINTY HAVE KEPT THE FORECAST DRY EARLY NEXT WEEK FOR NOW. BEYOND THAT...IT DOES LOOK LIKE AT LEAST A SHORT PERIOD OF NORTHWEST FLOW ALOFT ALONG WITH A COLD FRONT DROPPING INTO/NEAR THE AREA AROUND THE MIDDLE OF NEXT WEEK...BEHIND THE PASSAGE OF THE UA TROUGH. GIVEN THE DECENT SIGNAL AMONGST MANY OF THE MEDIUM RANGE MODELS...HAVE DECIDED TO INSERT A SLIGHT CHANCE OF STORMS INTO THE FORECAST NEXT WEDNESDAY. IF NOTHING ELSE...WE SHOULD ALSO FINALLY SEE A COOLING TREND TOWARD THE MIDDLE OF NEXT WEEK. FIRE WEATHER... DRY...HOT...AND BREEZY CONDITIONS THURSDAY WILL FLIRT WITH RED FLAG CRITERIA AS THE NEXT ROUND OF PERSISTENT SURFACE TROUGHING AND UPPER LEVEL SOUTHWEST FLOW BEGINS. A LOW LEVEL JET WILL MIX OUT THURSDAY MORNING BRINGING LOW END WINDY CONDITIONS MAINLY TO THE EASTERN HALF OF OUR AREA...THOUGH SURFACE RELATIVE HUMIDITY IS EXPECTED TO REMAIN ELEVATED DURING THIS TIME TO THE EAST OF THE DRY-LINE. BY AFTERNOON...WITH VERY STRONG HEATING SURFACE RELATIVE HUMIDITY OVER EASTERN AREAS WILL BE APPROACHING 15 PERCENT THOUGH SURFACE WINDS MAY BE A BIT ON THE DECLINE. THE WESTERN ZONES WILL BE VERY HOT AS WELL...THOUGH SURFACE WIND SPEEDS CURRENTLY APPEAR A BIT LOWER THAN EASTERN ZONES. HOWEVER...VERY DEEP MIXING TO NEAR 500 MB IS EXPECTED WITH ABOUT 35 KT FLOW AT THAT LEVEL...SO CERTAINLY THERE SHOULD BE SOME GUSTY CHARACTER TO THE WINDS THAT COULD PUSH UP CLOSE TO RED FLAG CRITERIA. ANYWAY...IT APPEARS THURSDAY WILL BE A CLOSE CALL FOR A RED FLAG EVENT. WE GAVE STRONG CONSIDERATION TO ISSUING A FIRE WEATHER WATCH FOR THE FULL AREA...BUT CHOSE TO HOLD OFF AS OUR CONFIDENCE LEVEL IN ACHIEVING REQUIRED 3 HOUR DURATION IS NOT MORE THAN 50 PERCENT AT THIS TIME. THURSDAY...AT A MINIMUM...WILL REQUIRE ELEVATED FIRE DANGER AREA-WIDE. RMCQUEEN ELEVATED TO CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED TO CONTINUE ON THROUGH THE REMAINDER OF THE WORK WEEK...WEEKEND AND PERHAPS INTO EARLY NEXT WEEK...AS SOUTHWESTERLY FLOW ALOFT KEEPS HOT...MOSTLY DRY AND BREEZY TO WINDY CONDITIONS IN PLACE. THE WINDS MAY PEAK LATE IN THE WEEKEND INTO EARLY NEXT WEEK WHEN AN UPPER LEVEL SYSTEM PASSES TO THE NORTH. && .PRELIMINARY POINT TEMPS/POPS... FRIONA 62 102 63 101 63 / 10 0 10 0 0 TULIA 70 103 64 103 64 / 10 10 10 0 0 PLAINVIEW 70 101 66 104 67 / 10 10 10 0 10 LEVELLAND 69 104 68 104 67 / 10 10 10 0 10 LUBBOCK 72 104 70 104 70 / 10 10 10 0 10 DENVER CITY 67 104 70 105 68 / 10 0 10 0 10 BROWNFIELD 68 105 71 105 69 / 10 10 10 0 10 CHILDRESS 74 106 73 109 72 / 10 10 20 0 10 SPUR 71 104 72 107 73 / 10 10 10 10 10 ASPERMONT 76 107 74 110 75 / 10 10 10 10 10 && .LUB WATCHES/WARNINGS/ADVISORIES... NONE. && 01
Hazardous weather outlook, Jun 15, 11:12 AM CDT, 16 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LUBBOCK TX 1112 AM CDT WED JUN 15 2011 TXZ021>044-161615- PARMER-CASTRO-SWISHER-BRISCOE-HALL-CHILDRESS-BAILEY-LAMB-HALE- FLOYD-MOTLEY-COTTLE-COCHRAN-HOCKLEY-LUBBOCK-CROSBY-DICKENS-KING- YOAKUM-TERRY-LYNN-GARZA-KENT-STONEWALL- 1112 AM CDT WED JUN 15 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE EXTREME SOUTHERN TEXAS PANHANDLE...SOUTH PLAINS AND ROLLING PLAINS. .DAY ONE...TODAY AND TONIGHT CONVECTIVE ISOLATED HIGH BASED THUNDERSTORMS WILL BE POSSIBLE LATE THIS AFTERNOON AND THIS EVENING. THE BEST CHANCE FOR ISOLATED STORM DEVELOPMENT WILL BE OVER THE EXTREME SOUTHERN PANHANDLE...NORTHERN SOUTH PLAINS...AND ROLLING PLAINS. ANY STORMS THAT DEVELOP WILL HAVE THE POTENTIAL TO PRODUCE LOCALIZED DAMAGING WIND GUSTS...RESTRICTIONS TO VISIBILITY FROM BLOWING DUST...AND DRY LIGHTNING STRIKES WHICH COULD INITIATE FIRE STARTS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY BREEZY SOUTH TO SOUTHWEST WINDS WILL COMBINE WITH HOT TEMPERATURES...DRY AIR...AND EXTREMELY DRY FUELS TO CREATE AN ELEVATED TO CRITICAL WILDFIRE DANGER ACROSS THE OUTLOOK AREA THROUGH THE WEEKEND. IN ADDITION...ISOLATED HIGH BASED THUNDERSTORMS MAY DEVELOP DURING THE AFTERNOON AND EVENING HOURS ALONG AND EAST OF A DRYLINE THAT WILL SLOSH ACROSS THE OUTLOOK AREA ON THURSDAY AND FRIDAY. ANY STORMS THAT DO FORM WILL LIKELY PRODUCE LITTLE RAINFALL...BUT WILL HAVE THE POTENTIAL TO PRODUCE DAMAGING WIND GUSTS...RESTRICTIONS TO VISIBILITY FROM BLOWING DUST...AND DRY LIGHTNING STRIKES WHICH COULD INITIATE FIRE STARTS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS UNLIKELY DUE TO A LIMITED SEVERE WEATHER THREAT.
Nearby
Red Flag Warnings in Texas, 2011Every red flag warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.